# SDR DXTA2022021256610

- Difficulty date: February 11, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr
- Aircraft serial: 9555
- Aircraft time: 7,257 hours, 3,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: PASS DOOR AMBER CAS CAME ON 9 TIMES AND WENT OUT EACH TIME MX CODE 3231117EL///SIGN-OFF///FOUND LOWER SWITCH OUT OF RIG.  RIGGING FOUND TO BE 0.056.  TECHS RERIGGED TO 0.039 INCH SPECIFIED TOLERANCE RANGE 0.030-0.050 INCH.  OPS CHECK GOOD.  IAW GL-5000 AMM 52-70-01.
